Anxiety Community
Sensation of heaviness/Lightheaded
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Sensation of heaviness/Lightheaded

Hi,

I am a 19 year-old male and for the last few months I have been experiencing a tremendous decrease in the quality of my life. Of couse I'll be completely honest, so first of I'll tell you where the drifting downwards began for me.

I took a drug with a couple of friends called 2cb, which is a lot like LSD in it's effects on our mind and body. This is not something that I'm utterly proud of, nor is it something that I will ever experiment with again, but what's done is done  and here's what happened.

I was a little anxious after taking in the drug, about it's effects on my body and soon it became worse and worse in my mind. I reached a point where I suddenly with great truth realized that I could really injure myself by doing this drug and that, at the time, it was too late for me to back out. This let to the first panic attack I have ever had. It lasted for some hours and I came to my senses again both in regard to the sensations of my anxiety fading away and the actual psychedelic effects of the drug wearing off.

A couple of days, maybe 4, passed and I felt fine as I remember it - until at night, when I was staying with my father, I went to bed. I lay there in that bed thinking, -mostly about the other day and about what had happened, and suddently the emotions of anxiety returned and I had some really weird ideas and thoughts about being all alone in the universe inside my body and such. It scared the hell out of me.

Anyway. This happened all the way back in the beginning of october 2009. I have had to cope with some pretty intense anxiety up until about New Year. Since then I have been okay on the anxiety part, I believe. But then I have been really worn down by some other symptoms instead :-( And this is where the heavy head enters the picture. Pretty much since november I have been experiencing it. And maybe lightheadedness isn't the right term to describe it with 'cause it's more like a physical sensation of my head being too heavy for my neck to bear. And still I do feel some of the same feelings typically connected lightheadedness. Like feeling a bit cloudy (mostly when shopping or surrounded by crowds of people actually) or the slight dizziness. Not like I'm falling all over the place, but sensations that the floor is at a lower point that I would think as I take a step. Just like when you walk down some stairs and mistakenly think that the stair has one more (or one less) step before reaching the floor, than it has.

The feeling is like a pressure in my head pushing down on my neck. I do get relief when supporting my neck by holding my hands on my cheeks with my elbows on the table, but I can still feel it.
It varies in intensity , but is there all the time, except for some mornings when I wake up. If I am lucky I can sometimes enjoy the first 15-20 mins of the day without this problem. On such mornings I feel happy, cause it is REALLY depressing otherwise.

I have my own business, so I work at home. Which is a good thing because I know that i would not be able to have a regular job where I would have to communicate with people in person, due to this condition I am in. And it isn't making my current job easier as it is either.

Another important notion is that this experience comes with a ringing in my ears (tinnitus). It's a very high freq tone (like the one in an old TV) in both ears. It pauses from sometimes for a couple of days maybe, but comes back. When the heaviness in head is at its worst, the tinnitus is most intense too, so I'm certain that they are somehow connected.

I am experiencing pretty serious hair loss as well. My hair is very thick (or was) and I have always had alot of it, but now each stroke that I calm my thinkers through it, multiple hairs get stuck on them. I can see the effects on my hair in the topsides of my forehead (can't remember english word) and an overall see through to my scalp happening. This does NOT help on the depressing state that the head sensations bring me in either..!

My father is balding and all, but that happended around when he was 30. 19 is to early!

I am not taking any medication. Am taking plenty of vitamins, eating a lot of fish and varied, healthy food. I walk a lot. No exercise otherwise.

My doctor gave me some practices to do for my neck as I spend a lot of time by the computer. I followed them but no change at all. So I'm thinking that is unlikely to be physical :/

Thank you for reading this.
What are your suggestions as to what the cause of all this may be, and if these symtoms (symptoms) and experiences are at all related?

Marc
  
Related Discussions
6 Comments Post a Comment
Blank
675718_tn?1321008971
the drug you took might of caused some of these side-effects it maybe permanent depends on what was in the drug. in the 80's i abused LSD and now i have schizophrenia it took 10 years to get over the after effects of the damage the LSD did. as for the hair loss i think it's hereditary. try seeing a doctor because i am not one :)
Blank
Avatar_m_tn
Yes, well the thing is that this started more than a month after I took the drug. The anxiety is definately from taking the drugs. Well the drugs has been the catalyst at least. My dad has experienced anxiety as well, so one way or another I probably would have encountered these emotions anyway, if I hadn't taken the drug.

I'm sorry to hear about your condition. LSD is a powerful substance, no doubt about it.

Thank you for your reply. I will see a doctor. I was just wondering if anybody could give me a little feedback in here too. :) I won't be able to get to a doctor until a month from now, so that's why.
Blank
675718_tn?1321008971
ok i hope you feel better :)
Blank
Avatar_f_tn
i have done 2cb and 2ce recently with my boyfriend and they screwed with my system pretty badly. they dont seem to effect his system the same as mine. he doesnt get panicky or have anxiety.  he is actually very mentally stable.
i am having weird symptoms in my nervous system, but i think its from paxil withdrawal and starting lexapro.  i dont think the drug permanently damages you, i think its just the anxiety, panic and ocd making you believe your sick. i have been having a lot of emotional and physical problems lately, but i felt that way before i did 2cb and 2ce. i think they just enhance anxiety.  whenever i get anxiety, i take this herb called kratom and it works very well, its like a xanax, but natural, and no bad side effects.
Blank
Avatar_m_tn
I'm sorry to hear that.
No I don't believe that the drug itself is harmful when dosed responsibly, or that it could be the reason for any of my symptoms. At least not directly. But it does, as you know, put you on an emotional journey that can feel quite overwhelming when mixed with the strong body sensations. Therefore I think some people are likely to get afraid, and sometimes develop lasting anxious behavior after taking it. That's how it treated me anyway.

Did you experience lots of twitching nerves and muscles, finding it difficult to relax your body and such?
Blank
Avatar_f_tn
yeah, i experienced twitching and weird sensations while on it and after too. i also experience twitching and tremors from antidepressants. i get that restless body feeling a lot too.
Blank
Post a Comment
To
Recent Activity
242912_tn?1402547092
Blank
Jade59 commented on CRSeaside's status
3 hrs ago
296076_tn?1371338074
Blank
melimeli commented on mhv's status
3 hrs ago
Avatar_m_tn
Blank
Cincy513 commented on Salivary gland disord...
3 hrs ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_f_tn
Blank
birdie0907
Calgary, AB
Avatar_m_tn
Blank
ThePinkFloyd
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
cj29
GA
480448_tn?1403547723
Blank
nursegirl6572
PA
Anxiety Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Anxiety Answerers
Avatar_f_tn
Blank
birdie0907
Calgary, AB
Avatar_m_tn
Blank
ThePinkFloyd
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
cj29
GA
480448_tn?1403547723
Blank
nursegirl6572
PA